Hi Ellie, I don't think we have ever met. I couldn't see where you had posted before. Of course so many people come here that I don't always remember with my foggy brain. Anyway unfortunately morphine and any pain killers can cause itching. I get that if I take alot of vicodin. Maybe you can take benadryl to counteract some of the itching? You shouldn't have to suffer with all that pain. as for your question did you cause this? Well I sincerely doubt it. While it's true that some stress and over doing it can bring on a flair it's also true that you can flair for no reason at all other than your body feels like it. Don't be kicking yourself for this happening to you. You can't help it. Maybe if you try some ice or heat on your joints you can get a little releif but I would really try to take somthing for the itching before I would give up the pain killers. I understand the prednesone all to well. It seems to be the one thing most of us can't quite get away from. I am so sorry you are going thru this. Please keep posting and letting us know how you are doing. Don't except that you have to live in pain. If you can't get help from one doctor try another and another until you get the help you need.
Sending good thoughts and prayers your way
Lupus, possible Crest, COPD, Cervical Cancer survivor. Osteoporosis
Prednisone 5mg, Plaquanil 800mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I